Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SINGULAR LINEAR-QUADRATIC OPTIMIZATION PROBLEM FOR SYSTEMS WITH LINEAR DELAY

Annotation

We consider singular linear-quadratic optimization problem on the trajectories of the linear nonautonomous systems with linear delay. Under certain assumptions, the solution of this problem exists in the class of impulse controls. We have built the optimal program control that resheet this problem. Optimal control contains impulse components at the initial and final moments and inside the interval of control it is a smooth function.

Keywords

singular linear-quadratic problems; linear delay

Full-text in one file

Download

UDC

517.977

Pages

995-999

References

1. Gurman V.I. Printsip rasshireniya v zadachakh upravleniya. M.: Nauka, 1985. 2. Zavalishchin S.T., Sesekin A.N. Ob osobykh resheniyakh v zadachakh optimizatsii dinamicheskikh sistem s kvadratichnym kriteriem kachestva // Differentsial'nye uravneniya. 1975. № 4. S. 665–671. 3. Andreeva I.Yu., Sesekin A.N. Vyrozhdennaya lineyno-kvadratichnaya zadacha optimizatsii s zapazdyvaniem po vremeni // AiT. 1997. № 7. S. 43-54. 4. Sesekin A.N., Fetisova Yu.V. O poryadke singulyarnosti impul'snogo optimal'nogo upravleniya v vyrozhdennoy lineyno-kvadratichnoy zadache optimizatsii s posledeystviem //Avtomatika i Telemekhanika. 2009. № 4. S. 31-40. 5. Sesekin A.N. Singular linear-quadratic control problem for systems with linear delay // American Institute of Physics. Conference Proceeding. 2013. V. 1570. P. 268-275. 6. Bellman R., Cooke K.L. Differential-Difference Equations. New York; London: Academic Press, 1963.

Received

2015-05-07

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.